"� Mathieu Function of Argument and Their Applications to the scattering by lossy Elliptic Cylinder"

(2002) "� Mathieu Function of Argument and Their Applications to the scattering by lossy Elliptic Cylinder". Journal of Applied Computational Electromagnetic Society Journal, 17 (3). pp. 209-217.

Full text not available from this repository.

Abstract

: The aim of this paper is to outline the theory for calculating the angular and radial Mathieu functions of complex arguments. These functions are required for the computation of analytic solutions of electromagnetic scattering by lossy dielectric elliptic cylinders and waveguides. The backscattered echo width of a lossy dielectric elliptic cylinder is compared with the special case of lossy circular and weakly lossy elliptic cylinders and excellent agreement is obtained in all cases. Tabulated and plotted numerical results of typical Mathieu functions are presented.

Item Type: Article
Subjects: Electrical
Department: College of Engineering and Physics > Electrical Engineering
Depositing User: AYHAM ZAZA
Date Deposited: 15 Mar 2008 08:03
Last Modified: 01 Nov 2019 13:23
URI: https://eprints.kfupm.edu.sa/id/eprint/365